Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 254310, 9 pages
http://dx.doi.org/10.1155/2015/254310
Research Article

Controllability of Nonlinear Impulsive Stochastic Evolution Systems Driven by Fractional Brownian Motion

1Chengdu Institute of Computer Application, Chinese Academy of Sciences, Chengdu 610041, China
2Guangxi Key Lab of Hybrid Computation and IC Design Analysis, Guangxi University for Nationalities, Nanning 530006, China
3College of ASEAN Studies, Guangxi University for Nationalities, Nanning 530006, China

Received 12 June 2015; Accepted 9 July 2015

Academic Editor: Xiaoyu Song

Copyright © 2015 Juxia Xiong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juxia Xiong, Guiqing Liu, and Lijuan Su, “Controllability of Nonlinear Impulsive Stochastic Evolution Systems Driven by Fractional Brownian Motion,” Mathematical Problems in Engineering, vol. 2015, Article ID 254310, 9 pages, 2015. https://doi.org/10.1155/2015/254310.